# SDR SIMA200212160

- Difficulty date: April 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY CUT OUT.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  REPAIRED IAW EMB145 SRM 145/1142, CHAPTER 53, REV 17, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
